Asymptotic behaviour of the elastic solution near the tip of a crack situated at a nonideal interface

Gennady Mishuris, Guenter Kuhn

Research output: Contribution to journalArticlepeer-review

30 Citations (SciVal)

Abstract

The interface crack problem with a nonideal interface described by special transmission conditions is examined. The corresponding modelling boundary value problem is reduced to a system of singular integral equations with moving and fixed point singularities. The existence and uniqueness of the system solution are proved. Possible shapes of an intermediate zone as well as combinations of material parameters are investigated. Asymptotic expansions of the stresses and displacements near the crack tip are found. The obtained results are discussed from a fracture mechanical point of view. Numerical examples concerning the calculation of the stress singularity exponent as well as the generalized SIFs are presented.
Original languageEnglish
Pages (from-to)811-826
Number of pages16
JournalZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik
Volume81
Issue number12
Early online date01 Oct 2001
DOIs
Publication statusPublished - 01 Dec 2001

Keywords

  • asymptotics
  • interface crack
  • Mellin transform
  • nonideal bimaterial interface
  • singular integral equations
  • stress singularity

Fingerprint

Dive into the research topics of 'Asymptotic behaviour of the elastic solution near the tip of a crack situated at a nonideal interface'. Together they form a unique fingerprint.

Cite this